MAUDE Adverse Event Report: CODMAN & SHURTLEFF, INC. / MEDOS S.A. HAKIM VENTRICUALR & PERITONEAL CATHETERS WITH BACTISEAL; SHUNT, CENTRAL NERVOUS SYSTEM & COMPS

CODMAN & SHURTLEFF, INC. / MEDOS S.A. HAKIM VENTRICUALR & PERITONEAL CATHETERS WITH BACTISEAL; SHUNT, CENTRAL NERVOUS SYSTEM & COMPS
Model Number 82-3072
Health Effect - Clinical Code Hearing Loss (1882)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Attempts are being made to obtain additional information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
As reported by the sales rep, two weeks after a shunt procedure involving a bactiseal catheter kit, the patient reported hearing loss.Doctor is wondering if codman has any known antibiotic toxicity reports when using bactiseal.
 
Additional Manufacturer Narrative
Complaint sample was not returned to codman and no lot number information has been provided; therefore, an evaluation of the device could not be performed and manufacturing records could not be reviewed.The cause(s) of the difficulty reported by the customer could not be determined.If the complaint sample becomes available, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this or similar complaints.At present, we consider this complaint to be closed.

Brand Name
HAKIM VENTRICUALR & PERITONEAL CATHETERS WITH BACTISEAL
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM & COMPS
Manufacturer (Section D)
CODMAN & SHURTLEFF, INC. / MEDOS S.A.
rue girardet 29
le locle, CH240 0
SZ  CH2400
MDR Report Key7736089
Report Number1226348-2018-10528
Device Sequence Number806081
Product Code JXG
UDI-Device Identifier10886704041313
UDI-Public(01)10886704041313
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K003322
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number82-3072
Device Catalogue Number82-3072
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;